# SDR SWIA202155935

- Difficulty date: February 2, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,339 hours, 39,559 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Right
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DECENT OUT OF FL250 FIRST OFFICER SIDE WINDSCREEN STARTED TO CRACK AND PROPAGATE. LARGE CRACK ALMOST FULL LENGTH OF WINDSCREEN.   FLIGHT 1365 - FILED CLOSED      REMOVED AND REPLACED THE RH WINDSHIELD IAW CRJ 200 AMM 56-11-01 AND TASK CARD 56-220-1000-SKY COCKPIT WINDSHIELD AND SIDE WINDOW INSTALLATION. PERFORMED OPS CHECK OF THE WINDSHIELD TEMP CONTROL IAW CRJ 200 AMM 30-41-01, AND PRESSURIZED THE A/C IAW CRJ 200 AMM 21-32-00 TO CHECK FOR LEAKS, NO LEAKS NOTED AND OPS CHECK GOOD AT THIS TIME. A/C OK FOR SERVICE.
